# SDR USAA051307

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 15,793 hours, 15,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fr 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CORRODED 16 Y254 TO FRAME 24; CORROSION LEVEL 1; TASK JA-220-53500.  REMOVED AND REPLACED BEAM PER SRM 51-72-11, DEFECT SIZE: 2" BY 2".
